# SDR P5CA2022051800120

- Difficulty date: May 23, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 82,379 hours
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: NPN
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ON FASTENER HOLE OF LOWER HORIZONTAL TANG, OUTBD MIDSPAR FITTING OF RH STRUT BETWEEN NAC STA 285.45 / NAC STA 295.09 AND NAC RBL 11.0 / NAC RBL 12.0  (AFFECTED PART WAS REPLACED PER A PART OF THE SIP SERVICE BULLETIN 767-54-0081 R2 (THIS IS IN ACCORDANCE WITH SERVICE REQUEST #3-5264783404; BOEING MESSAGE NO. CMA-PAO-22-0001-27B))
